MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY MINI-INCISION SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY MINI-INCISION SYSTEM; PLATE
Model Number SK30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, the medial plate and four screws were removed in a revision surgery on (b)(6) 2023 due to nonunion and a broken medial plate.The site was revised with non-tmc hardware and no other patient outcomes were reported as a result of this event.According to the surgeon, the patient was non-compliant and the patient's bones were partially fused (75%) as only 25% was not fused.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, based on feedback from the surgeon, the most likely cause of what was reported is patient non-compliance.The device was likely subjected to excessive bending stresses leading to its breakage.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, the medial plate and four screws were removed in a revision surgery on (b)(6) 2023 due to nonunion and a broken medial plate.The site was revised with non-tmc hardware and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY MINI-INCISION SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17549563
Report Number3011623994-2023-00202
Device Sequence Number6676582
Product Code HRS
UDI-Device Identifier00853114006211
UDI-Public00853114006211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK30
Device Lot Number41257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale